# SDR ASAA0140009

- Difficulty date: January 21, 2001
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - WHEN PERFORMING LINE CHECK, FOUND EMERGENCY FLOOR TRACK LIGHTS INOPERATIVE IN AFT CABIN.  RECONNECTED LIGHTS, OPS NORMAL.  (M)
